# SDR REXA2024010800047

- Difficulty date: November 25, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 BETWEEN FS 485.00 AND 581.00 IS CORRODED. REMOVED RBL9 SEAT TRACK BETWEEN FS 485-581 IAW CRJ900 AMM 53-00-49-000-801-A07. INSTALLED NEW SERVICEABLE RBL9 SEAT TRACK PN 20276-288-0-0A/SH690-33407-1 BETWEEN FS 485-581 IAW CRJ900 AMM 53-00-49-400-801-A07.
